MathSciNet Relay Station
MathSciNet bibliographic data
MR513085 (82h:32024) 32G13 (14E99 32J99)
Fujita, Takao On Kähler fiber spaces over curves. J. Math. Soc. Japan 30 (1978), no. 4, 779–794.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement